# SDR REXA2024100900863

- Difficulty date: October 8, 2024
- Submitted: October 9, 2024
- Operation: Air carrier
- Aircraft: N166PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15166
- Aircraft time: 34,419 hours, 25,172 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 3071BPEGPL
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER EXIT SIGN BY SERVICE DOOR HAS BURNT OUT BULBS   RELAMPED EMER EXIT SIGN BY SERVICE DOOR IAW CRJ900 AMM 33-51-07 OPS CHECK GOOD P/N ON/OFF:3071BPEGPL
